# SDR SCNA20161231382

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 53,933 hours, 18,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT ROW 7 AND 9 OVERHEAD BIN BULL NOSE'S TWO EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHTS.  OPS CHECKED GOOD.
